Skip to content Skip to navigation

Strichartz Estimates For Regularized Schrödinger Equations In Exterior Domains

Volume 6, Number 1 (2015), 37 - 50

Strichartz Estimates For Regularized Schrödinger Equations In Exterior Domains

Communicated By: 
Alain Haraux
Price: $20.00

Abstract

n this paper, we will prove Strichartz type estimates for the regularized Schr\"odinger equation on exterior domains, where the range of Lebesgue exponents $(p, q)$ for which we obtain these estimates which are smaller than the range known in Euclidean space. Our result is based on the Kato smoothing effect proved in [5].